MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX® STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W. L. GORE & ASSOCIATES, INC. GORE-TEX® STRETCH VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Catalog Number S46045
Medical Device Problem Codes Partial Blockage (1065); Complete Blockage (1094)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 04/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H3 code b20 and h6 : the device remains implanted in the patient.Therefore a device evaluation could not be performed.H6 code b14: a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2016, the patient underwent surgical treatment for the creation of a vascular access graft for hemodialysis with a gore-tex® vascular graft, the access configuration was recorded as humero-axillary configuration.During the procedure anticoagulant / antiplatelet was used and the device was implanted; retained successfully and no adverse event was reported during the procedure.On (b)(6) 2016, an adverse event termed "thrombosis of the left humero-axillary prosthetic line (gore graft thrombosed))" was discovered and the primary relationship was recorded as disease related.No reintervention was performed and the patient recovered without a sequelea.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.Emdr section h6 codes updated to reflect results of investigation.Section h6: code d12-according to the gore-tex® stretch vascular graft instructions for use (ifu) possible adverse events and complications that may occur with the use of the device or in any endovascular procedure and require intervention include, but are not limited to: thrombosis.

Brand Name
GORE-TEX® STRETCH VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WEST B/P
1505 n. fourth street
flagstaff AZ 86004
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17649140
Report Number2017233-2023-04246
Device Sequence Number17725137
Product Code DSY
UDI-Device Identifier00733132611492
UDI-Public00733132611492
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K903931
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2019
Device Catalogue NumberS46045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/03/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale